# SDR P5CA9600219

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: DL1326M1192
- Condition: Inoperative
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DURING CONTROL CHECK, RIGHT OUTBOARD AILERON WOULD NOT UNLOCK WITH FLAPS IN TAKEOFF RANGE.  REMOVED AND REPLACED LOCK-OUT ACTUATOR IAW MM 27-11-16.  OPS CHECK NORMAL.
